# SDR ASAA0843155

- Difficulty date: June 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 52,370 hours, 29,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER LOWER SURFACE IS DENTED.  REPAIRED PER SRM 51 70 10.
